(Closed) Yaz is awful for me!

posted 9 years ago in Wellness
Post # 3
Member
379 posts
Helper bee
  • Wedding: May 2018

I HATED Yaz!!  I was the most hormonal person ever… crying at commercials, having these dreadful thoughts that no one loved me, and the list goes on.

I’ve tried several different BC pills but I keep going back to Orth Tri-Cyclen (or any of its generic forms).  It has always had no side effects (for me) and put my body back in order within one cycle.

Good luck and sorry you’re dealing with that :-/

Post # 4
Member
279 posts
Helper bee
  • Wedding: September 2011

Well, I don’t have any advice for how to make sure you are period free on your wedding night as I am concerned about the same thing but….I HATE Yaz! I am no longer on BC pills at all because of how aweful Yaz was. Yaz has scared me away from taking the pill at all. Not only did I have all of the same problems as you, I started experiencing panic attacks. It was the worst couple of months of my life! I almost dropped out of school because I would have a panic attack in the middle of class. For some reason I just do not do well with BC. 🙁

I would definitlely go see your doctor and tell him/her your symptoms and worries. That’s the only way for you to remedy it. They can probably help you with timing so you can avoid being on your period on the wedding night/honeymoon too.

Post # 5
Member
2194 posts
Buzzing bee
  • Wedding: November 2011

I was getting my period 2x/month on Yaz. I switched to Yasmin (the higher dosage) and was way better!

Post # 6
Member
9816 posts
Buzzing Beekeeper

Honestly, I do not know one person who had a good experience with Yaz in real life.

Post # 7
Member
749 posts
Busy bee
  • Wedding: September 2012

I hated Yaz. I was so moody, gained a TON of weight and it killed my sex drive. I was on it for 2 years, then I switched off. My first gyno would not take me off, and so I switched gynos. He didnt believe that it could kill your sex drive or make you gain weight. I went on a different pill, but reacted badly to it too, so now I am trying no bc for a while. I have only been off the pill for a week, but you would not believe how much better I feel. I think that some people just don’t react well to the hormones in the pill. I would talk to your doctor and see if they will switch you to something else. Some times it takes a while to find the right pill for your body. Good luck!

Post # 8
Member
6391 posts
Bee Keeper
  • Wedding: September 2011

I hated Yaz too. I always had some stomach problems, but with Yaz I threw up almost every other day. It was just awful. I know one person who takes it and she loves it, but that’s it. 

I was scared away from bc pills for awhile, but then I tried Lo-estrin. It seemed to mess with my stomach too, though, so Fiance and I are just going to use condoms or look into different non-hormonal methods when we start having sex. BC pills just aren’t worth it to me. 

Post # 9
Member
18628 posts
Honey Beekeeper
  • Wedding: June 2009

I hated Yaz too.  I’m on Nuvaring now and really like it.  If you want to switch BC, I would do it now to get your body to adjust.

Post # 10
Member
757 posts
Busy bee
  • Wedding: October 2011

That sucks that you are having troubles with Yaz. I have been on it for at least a year now and I’ve had no issues with it. I guess I am the only person who doesn’t hate it. I think you should talk to your doctor about switching!

Post # 11
Member
562 posts
Busy bee
  • Wedding: March 2012

Hmm….I’ve been on the generic version of Yaz for a while now, and I haven’t had any problems with it. I seem to be in the vast minority though. I got it for my acne, and my skin has vastly improved…no strong side effects either. I would go to the doctor and switch or get off birth control all together if possible! It sounds like your body is not reacting well to it–it’s not worth being that miserable.

Post # 12
Member
5843 posts
Bee Keeper
  • Wedding: May 2011

I hate Yaz with a passion. I had the worst acne (I still have scars) and I was so depressed. One day my bf couldn’t make it out for dinner and I cried for 3 hours. If I were you, I’d get off it regardless of whether I could time my period for the wedding/honeymoon. I switched to Ortho Tri Cyclen Lo.

Post # 13
Member
41 posts
Newbee
  • Wedding: October 2013

I was taking yaz and had very good luck on it for many years.  Since it went to generic and my dr said that it normally isnt exactly the same he swtiched me to byaz which he said was identical to yaz but had a different name.  I would ask your dr about maybe switching to that if u are having issues.

Post # 14
Member
500 posts
Busy bee
  • Wedding: October 2011

I have not been right since I took yaz. I have yet to find a pill that works. Get off it ASAP.

Post # 15
Member
2161 posts
Buzzing bee
  • Wedding: July 2011

You need to see your doctor.  A different pill should help and you still have time.   I hated yaz too, but there are a ton of different brands and one will work for you.

Post # 16
Member
438 posts
Helper bee
  • Wedding: April 2011

I hated Yaz – I was miserable!  I switched to Nuvaring and the difference was like night and day!  I was able to lose the 20+ lbs I gained while on Yaz, my moodswings were gone, and my periods finally slowed to only 3-4 days.  SO much better!!

The topic ‘Yaz is awful for me!’ is closed to new replies.

Find Amazing Vendors